Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2024

A short note on generalized Robertson Walker spacetimes

Uday Chand De, Aydın Gezer

Turkish Journal of Mathematics Cilt 48 · Sayı 5 · ss. 955–964 · 01.01.2024
DOI ile aç

Özet

In this article, generalized Robertson Walker spacetimes are investigated in light of perfect fluid spacetimes. First, we establish that a perfect fluid spacetime with nonvanishing vorticity whose associated scalars are constant along the velocity vector field becomes a generalized Robertson Walker spacetime. Among others, it is also shown that a Ricci parallel perfect fluid spacetime is either a generalized Robertson Walker spacetime or a static spacetime. Finally, we acquire that in a conformally semisymmetric generalized Robertson Walker spacetime of dimension 4, the scalar curvature vanishes and the spacetime is locally isometric to the Minkowski spacetime, provided the electric part of the Weyl tensor vanishes. Moreover, it is established that the last result also holds in a conformally recurrent generalized Robertson Walker spacetime.

Anahtar kelimeler

conformally semisymmetry GRW spacetimes perfect fluid spacetimes

Atıf için künye

De, U. C., & Gezer, A. (2024). A short note on generalized Robertson Walker spacetimes. Turkish Journal of Mathematics, 48(5), 955–964. https://doi.org/10.55730/1300-0098.3552

BibTeX
@article{de2024-73694,
  author = {De, Uday Chand and Gezer, Aydın},
  title = {A short note on generalized Robertson Walker spacetimes},
  journal = {Turkish Journal of Mathematics},
  year = {2024},
  volume = {48},
  number = {5},
  pages = {955--964},
  issn = {1300-0098},
  doi = {10.55730/1300-0098.3552},
  url = {https://akademik.atauni.edu.tr/yayinlar/73694-a-short-note-on-generalized-robertson-walker-spacetimes}
}